It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Post New Thread   Closed Thread
LinkBack Thread Tools
Old 04-26-2008, 07:14 PM   #1
Newbie
(female)
 
Join Date: Apr 2008
Location: New Orleans, La USA
Posts: 4
jannac HB User
Smile Too much Lortab consumption?

I have been on 4 tabs of 10mg a day for over 2 years now and it is not working. BUT when I take more than I should and run out before my script I have physical withdrawals. I don't know what to do. I am weak, it does make me feel better physically and mentally. Can't believe I am an addict. I am a very successful sales person in a world wide company and have two beautful boys. What the hell is wrong with me?

Last edited by Mod08; 04-26-2008 at 08:15 PM. Reason: Please post on the proper board. Your thread has been moved accordingly.

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Opiate(lortab) affects on liver diamonddog222 Liver & Pancreas Disorders 8 05-13-2009 08:19 AM
Too much Lortab consumption? chrisandylino Pain Management 20 04-02-2008 03:10 PM
Help! Boyfriend hallucinating on lortab WanderingSoul86 Ear, Nose & Throat 3 03-16-2008 05:53 PM
Thank you for the Lortab/Ambien advice :) chrisandylino Pain Management 5 02-29-2008 08:05 PM
Lortab vs. ultram weaver02 Pain Management 15 01-04-2008 10:35 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 09:06 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!